# SDR BB06061

- Difficulty date: July 30, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20414440406
- Part serial: 2323
- Condition: Failed
- Location: Weather Radar
- Part time: 23,928 hours, 6,165 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, RADAR ANTENNA FAILED. DIVERTED TO MCO DUE TO WEATHER. MAINTENANCE REPLACED THE RADAR ANTENNA. NO FURTHER FAULTS.
